# SDR ABXA20180318021

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T14066
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING INBOARD SPOILER BEAM UPPER CHORD BETWEEN WS 282 AND 432. THE CHORD WAS REPLACED. THE ACFT WAS GROUNDED.
